WTF

I've gained 10 kilos in two months. Burning tongue, shortnese of breath, hungry but not interested in food, fatigue, easy sweating but not constant. Sounds like hypo right(except the sweating)? It started a week after having 6 iron infusions.

I only take t3. Most recent test:

Ft3 3.5 ( 2.5-4.2) aug 30. Raised my dose.

Ft3 4.3 (2.5-4.2) sept 13

My tpo is also climbing to 700.

I decided to stay at that dose- it's been a month. Getting depressed and crying now too (having nothing to wear but my husbands pants certainly not helping) Plus I'm feeling cold again. My doc told me to eat less... over the phone (luckly for him because i wanted to kick him in the gonads).

Usually t3 dose adjustment happens quickly, in the blood. But could it be i need to raise my dose again. That it took my dose 3.5 weeks to stabilize.

I just don't get the weight gain. Its all in my gut, bloat, gas like crazy.. while wearing husbands pants🤣. My rings are at times too big.

I'm not even convinced it's from my thyroid. I have stomach issues too. Endoscopy is in 2 weeks.

Any thoughts. Insights.

4 Replies
oldestnewest

Some of your symptoms could be due to nutritional deficiencies. Have you had your vit D, vit B12, folate and ferritin tested? If so, post the results here and tell us what you're taking. If not, ask your doctor to do them. :)

As i mentiined i just had in June 6 iron infusions. At the end my ferritin was 300+. Too high but my iron was around 81 so im not worried plus inflammation raises fereitin as well. I ask for my b12 to be tested but he didnt😩. I suspect b12 but i dont want to take any until after endoscopy. It could be connected. But i can't find a b12 connection with my intense bloat weight gain. I take 10000 units vit d off and on so i would think its fine. Doc tested it but i didnt ask... He's a big vitamin d guy so i think even mid level values he would have said something.

What about elevated tpo. Why would that go up? At dx in 2003 it was 5000+ but since then it's usually closer to 100 +- 50.

You don't want to take any B12 without getting tested first. You want to know if it's so low you need testing for Pernicious Anemia. If you start supplementing, it will mask that. I don't know about bloat/weight-gain - that's more likely low T3 - but low B12 could be responsable for your burning tongue and shortness of breath.

Antibodies fluctuate all the time, so that doesn't mean anything.

My t3 is too high not too low. But the bloat weight has been thete while t3 was low and no changes after raising my dose.

You may also like...